# SDR UALA2012041502266

- Difficulty date: April 15, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N418UA
- Make and model: Airbus A320-232
- Aircraft serial: 485
- Aircraft time: 60,301 hours, 22,670 cycles
- Engine: Iae V2527A5
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 316302
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 32 LT EMERGENCY LIGHT INOPERATIVE.  RESEATED ELECTRICAL CONNECTOR REF ESPM.  OPS CHECKED GOOD.
